On regular presheaves and regular semi-categories

M.-A. Moens; U. Berni-Canani; F. Borceux

Cahiers de Topologie et Géométrie Différentielle Catégoriques (2002)

  • Volume: 43, Issue: 3, page 163-190
  • ISSN: 1245-530X

How to cite


Moens, M.-A., Berni-Canani, U., and Borceux, F.. "On regular presheaves and regular semi-categories." Cahiers de Topologie et Géométrie Différentielle Catégoriques 43.3 (2002): 163-190. <http://eudml.org/doc/91657>.

author = {Moens, M.-A., Berni-Canani, U., Borceux, F.},
journal = {Cahiers de Topologie et Géométrie Différentielle Catégoriques},
keywords = {regular module; Yoneda lemma; semi-category},
language = {eng},
number = {3},
pages = {163-190},
publisher = {Dunod éditeur, publié avec le concours du CNRS},
title = {On regular presheaves and regular semi-categories},
url = {http://eudml.org/doc/91657},
volume = {43},
year = {2002},

AU - Moens, M.-A.
AU - Berni-Canani, U.
AU - Borceux, F.
TI - On regular presheaves and regular semi-categories
JO - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY - 2002
PB - Dunod éditeur, publié avec le concours du CNRS
VL - 43
IS - 3
SP - 163
EP - 190
LA - eng
KW - regular module; Yoneda lemma; semi-category
UR - http://eudml.org/doc/91657
ER -


  1. [1] F. Borceux, A handbook of categorical algebra (3 volumes), Cambridge University Press, 1994 Zbl0911.18001MR1315049
  2. [2] F. Borceux and E. Vitale, Azumaya categories, 21 pages, to appear in "Applied categorical structures" Zbl1033.18005MR1937232
  3. [3] F. Grandjean and E. Vitale, Morita equivalence for regular algebras, Cahiers deTopologie et Géométrie Différentielle Catégorique, 39-2, 1998, 137-153 Zbl0919.16005MR1631300
  4. [4] D. Higgs, Injectivity in the topos of complete Heyting valued sets, Can. J. Math.36-3, 1984, 550-568 Zbl0541.18003MR752984
  5. [5] G.M. Kelly, Basic concepts of enriched category theory, London Math. Soc. Lect. Notes64, 1982, Cambridge University Press Zbl0478.18005MR651714
  6. [6] G.M. Kelly and F.W. Lawvere, On the complete lattice of essential localizations, Bull. de la Soc. Math. de Belgique XLI-2, 1989, 289-320 Zbl0686.18005MR1031753
  7. [7] F.W. Lawvere, Unity and identity of opposites in calculus and physices Appl. Categorical Structures, 4, 1996, 167-174, Zbl0858.18002MR1406096
  8. [8] R. Schatten, Norm ideals of completely continuous operators, Ergebnisse de Math. und ihrer Grenzgebiete27, 1970, Springer Zbl0188.44103MR257800
  9. [9] J.L. Taylor, A bigger Brauer group, Pacific J. of Math.103-1, 1982, 163-203 Zbl0528.13007MR687968
  10. [10] J. Weidmann, Linear operators in Hilbert spaces, Graduate Texts in Math.68, 1980, Springer Zbl0434.47001MR566954

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.